RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1976 Number 10, Pages 22–28 (Mi ivm6229)

An application of the theorem of Bohnenblust and Karlin to certain boundary value problems for ordinary differential equations with discontinuous right-hand side and deviating arguments

É. B. Veliev


UDC: 517.948

Received: 01.02.1973


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1976, 20:10, 16–21

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025